About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 560246, 15 pages
http://dx.doi.org/10.1155/2012/560246
Research Article

Hermite Interpolation Using Möbius Transformations of Planar Pythagorean-Hodograph Cubics

Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 17 January 2012; Accepted 11 February 2012

Academic Editor: Saminathan Ponnusamy

Copyright © 2012 Sunhong Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sunhong Lee, Hyun Chol Lee, Mi Ran Lee, Seungpil Jeong, and Gwang-Il Kim, “Hermite Interpolation Using Möbius Transformations of Planar Pythagorean-Hodograph Cubics,” Abstract and Applied Analysis, vol. 2012, Article ID 560246, 15 pages, 2012. doi:10.1155/2012/560246